# SDR DHLA2010000100

- Difficulty date: August 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21. FABRICATED REPAIR DOUBLER IAW SRM 53-2-0 FIG. 1D SHEET 3, SRM 53-3-3 FIG. 1 ITEM "A" SRM 51-9-0 FIG 68A. CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR DOUBLER IAW SRM 53-2-0 FIG. 1D SHEET 3, SRM 51-1-11 (PRC) SRM 51-1-21 (INSP CRITERIA : VISUAL METHOD, INITIAL / REPETITIVE INSP:
